Metric structure of ruled and parabolic surfaces in sm and CPm
- 20 Downloads
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.A. A. Borisenko, “Structure ofe-dimensional surfaces with degenerate second quadratic form,” Ukr. Geom. Sr.,13, 18–27 (1972).Google Scholar
- 2.J. Adams, “Vector fields on spheres,” Ann. Math.,75, 603–632 (1962).Google Scholar
- 3.V. Yu. Rovenskii, “Completely geodesic foliations,” Sib. Mat. Zh.,23, No. 3, 217–219 (1982).Google Scholar
- 4.R. Escobales, “Riemannian submersions from complex projective space,” J. Diff. Geom.,13, 93–107 (1978).Google Scholar
- 5.V. Yu. Rovenskii, “Characterization of completely geodesic submanifolds of Sm and CPm,” Ukr. Geom. Sb.,28, 106–116 (1985).Google Scholar
- 6.A. A. Borsenko, “Extrinsic geometric properties of parabolic surfaces and topological properties of saddle surfaces in symmetric spaces of rank one,” Mat. Sb.,116, No. 3, 440–457 (1981).Google Scholar
- 7.B. Y. Chen, Geometry of Submanifolds and Its Applications, Tokyo (1981).Google Scholar
- 8.P. Dombrowski, “Jacobi fields, totally geodesic foliations and geodesic differential forms,” Result. Math.,1, 156–194 (1979).Google Scholar
- 9.D. Ferus, “Totally geodesic foliations,” Math. Ann.,188, No. 4, 313–316 (1970).Google Scholar
- 10.K. Abe, “Application of a Riccati type differential equation to Riemannian manifold with totally geodesic distribution,” Tohoku Math. J.,25, No. 4, 425–444 (1973).Google Scholar
© Plenum Publishing Corporation 1990